Publisher DOI: 10.1002/mana.201500054
Title: Boundary systems and (skew-)self-adjoint operators on infinite metric graphs
Language: English
Authors: Schubert, Carsten 
Seifert, Christian  
Voigt, Jürgen 
Waurick, Marcus 
Keywords: (skew-)self-adjoint operators; 05C99; 35Q99; 47B25; Boundary triple; Quantum graphs
Issue Date: 15-Apr-2015
Publisher: Wiley-VCH
Source: Mathematische Nachrichten 288 (14/15): 1776-1785 (2015-10-01)
Abstract (english): 
We generalize the notion of Lagrangian subspaces to self-orthogonal subspaces with respect to a (skew-) symmetric form, thus characterizing (skew-)self-adjoint and unitary operators by means of self-orthogonal subspaces. By orthogonality preserving mappings, these characterizations can be transferred to abstract boundary value spaces of (skew-)symmetric operators. Introducing the notion of boundary systems we then present a unified treatment of different versions of boundary triples and related concepts treated in the literature. The application of the abstract results yields a description of all (skew-)self-adjoint realizations of Laplace and first derivative operators on graphs.
URI: http://hdl.handle.net/11420/10805
ISSN: 1522-2616
Journal: Mathematische Nachrichten 
Institute: Mathematik E-10 
Document Type: Article
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

35
Last Week
0
Last month
checked on Jul 5, 2022

SCOPUSTM   
Citations

12
Last Week
0
Last month
checked on Jun 30, 2022

Google ScholarTM

Check

Add Files to Item

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.